Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
143 Publications
2020 | Published | Journal Article | IST-REx-ID: 14694 |

The Dyson equation with linear self-energy: Spectral bands, edges and cusps
J. Alt, L. Erdös, T.H. Krüger, Documenta Mathematica 25 (2020) 1421–1539.
[Published Version]
View
| Files available
| DOI
| arXiv
J. Alt, L. Erdös, T.H. Krüger, Documenta Mathematica 25 (2020) 1421–1539.
2020 | Published | Journal Article | IST-REx-ID: 10862 |

Spectral rigidity for addition of random matrices at the regular edge
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 279 (2020).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 279 (2020).
2020 | Published | Journal Article | IST-REx-ID: 15079
Random matrices
L. Erdös, F. Götze, A. Guionnet, Oberwolfach Reports 16 (2020) 3459–3527.
View
| DOI
L. Erdös, F. Götze, A. Guionnet, Oberwolfach Reports 16 (2020) 3459–3527.
2020 | Published | Journal Article | IST-REx-ID: 7389 |

Isometric study of Wasserstein spaces - the real line
G.P. Geher, T. Titkos, D. Virosztek, Transactions of the American Mathematical Society 373 (2020) 5855–5883.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G.P. Geher, T. Titkos, D. Virosztek, Transactions of the American Mathematical Society 373 (2020) 5855–5883.
2020 | Published | Journal Article | IST-REx-ID: 7512 |

Local laws for polynomials of Wigner matrices
L. Erdös, T.H. Krüger, Y. Nemish, Journal of Functional Analysis 278 (2020).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
L. Erdös, T.H. Krüger, Y. Nemish, Journal of Functional Analysis 278 (2020).
2020 | Published | Journal Article | IST-REx-ID: 7618 |

Quantum Hellinger distances revisited
J. Pitrik, D. Virosztek, Letters in Mathematical Physics 110 (2020) 2039–2052.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J. Pitrik, D. Virosztek, Letters in Mathematical Physics 110 (2020) 2039–2052.
2020 | Published | Journal Article | IST-REx-ID: 15063 |

Optimal lower bound on the least singular value of the shifted Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, Probability and Mathematical Physics 1 (2020) 101–146.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Probability and Mathematical Physics 1 (2020) 101–146.
2020 | Published | Journal Article | IST-REx-ID: 6488 |

Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices
G. Cipolloni, L. Erdös, Random Matrices: Theory and Application 9 (2020).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, Random Matrices: Theory and Application 9 (2020).
2019 | Published | Journal Article | IST-REx-ID: 405 |

Jointly convex quantum Jensen divergences
D. Virosztek, Linear Algebra and Its Applications 576 (2019) 67–78.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
D. Virosztek, Linear Algebra and Its Applications 576 (2019) 67–78.
2019 | Published | Journal Article | IST-REx-ID: 6240 |

Location of the spectrum of Kronecker random matrices
J. Alt, L. Erdös, T.H. Krüger, Y. Nemish, Annales de l’institut Henri Poincare 55 (2019) 661–696.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J. Alt, L. Erdös, T.H. Krüger, Y. Nemish, Annales de l’institut Henri Poincare 55 (2019) 661–696.
2019 | Published | Journal Article | IST-REx-ID: 6182 |

Random matrices with slow correlation decay
L. Erdös, T.H. Krüger, D.J. Schröder, Forum of Mathematics, Sigma 7 (2019).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
L. Erdös, T.H. Krüger, D.J. Schröder, Forum of Mathematics, Sigma 7 (2019).
2019 | Published | Journal Article | IST-REx-ID: 10879 |

Perturbations of continuum random Schrödinger operators with applications to Anderson orthogonality and the spectral shift function
A.M. Dietlein, M. Gebert, P. Müller, Journal of Spectral Theory 9 (2019) 921–965.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
A.M. Dietlein, M. Gebert, P. Müller, Journal of Spectral Theory 9 (2019) 921–965.
2019 | Published | Journal Article | IST-REx-ID: 429 |

Stability of the matrix Dyson equation and random matrices with correlations
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 173 (2019) 293–373.
[Published Version]
View
| Files available
| DOI
| WoS
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 173 (2019) 293–373.
2019 | Published | Journal Article | IST-REx-ID: 6086 |

Singular analytic linear cocycles with negative infinite Lyapunov exponents
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
2019 | Published | Journal Article | IST-REx-ID: 7423 |

Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
G. Akemann, T. Checinski, D. Liu, E. Strahov, Annales de l’Institut Henri Poincaré, Probabilités et Statistiques 55 (2019) 441–479.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Akemann, T. Checinski, D. Liu, E. Strahov, Annales de l’Institut Henri Poincaré, Probabilités et Statistiques 55 (2019) 441–479.
2019 | Published | Conference Paper | IST-REx-ID: 8175 |

New edge asymptotics of skew Young diagrams via free boundaries
D. Betea, J. Bouttier, P. Nejjar, M. Vuletíc, in:, Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics, Formal Power Series and Algebraic Combinatorics, 2019.
[Preprint]
View
| Download Preprint (ext.)
| arXiv
D. Betea, J. Bouttier, P. Nejjar, M. Vuletíc, in:, Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics, Formal Power Series and Algebraic Combinatorics, 2019.
2019 | Published | Journal Article | IST-REx-ID: 6511 |

Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
2019 | Published | Journal Article | IST-REx-ID: 6843 |

On isometric embeddings of Wasserstein spaces – the discrete case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of Mathematical Analysis and Applications 480 (2019).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G.P. Gehér, T. Titkos, D. Virosztek, Journal of Mathematical Analysis and Applications 480 (2019).
2019 | Published | Conference Paper | IST-REx-ID: 7035 |

Dirac masses and isometric rigidity
G.P. Geher, T. Titkos, D. Virosztek, in:, Kyoto RIMS Kôkyûroku, Research Institute for Mathematical Sciences, Kyoto University, 2019, pp. 34–41.
[Submitted Version]
View
| Download Submitted Version (ext.)
G.P. Geher, T. Titkos, D. Virosztek, in:, Kyoto RIMS Kôkyûroku, Research Institute for Mathematical Sciences, Kyoto University, 2019, pp. 34–41.
2019 | Published | Journal Article | IST-REx-ID: 72 |

Limit law of a second class particle in TASEP with non-random initial condition
P. Ferrari, P. Ghosal, P. Nejjar, Annales de l’institut Henri Poincare (B) Probability and Statistics 55 (2019) 1203–1225.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
P. Ferrari, P. Ghosal, P. Nejjar, Annales de l’institut Henri Poincare (B) Probability and Statistics 55 (2019) 1203–1225.